Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"Analysis of Wigner’s Set Theoretical Proof for Bell-Type Inequalities"
written by Karl Hess, Hans De Raedt, Kristel Michielsen,
published by Journal of Modern Physics, Vol.8 No.1, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top